MAUDE Adverse Event Report: BARD ACCESS SYSTEMS STATLOCK DIALYSIS BUTTERFLY TRICOT, HYDROCOLLID; INTRAVASCULAR CATHETER SECUREMENT DEVICE

BARD ACCESS SYSTEMS STATLOCK DIALYSIS BUTTERFLY TRICOT, HYDROCOLLID; INTRAVASCULAR CATHETER SECUREMENT DEVICE
Catalog Number DI0120
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/19/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of juapf372 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that when making statlock changes, in the first change, the white clip didn't open and required force with scissors and forceps to open it jeopardizing the integrity of the patient and damaging the catheter.In the other changes, the clip didn't close properly.On 11/22/2016 - during investigation, it was discovered that the statlock door opened spontaneous when touched but without engaging the release button.

Brand Name
STATLOCK DIALYSIS BUTTERFLY TRICOT, HYDROCOLLID
Common Device Name
INTRAVASCULAR CATHETER SECUREMENT DEVICE
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6175926
Report Number3006260740-2016-00666
Device Sequence Number993856
Product Code KMK
UDI-Device Identifier00801741081637
UDI-Public(01)00801741081637(17)190131(10)JUAPF372
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/20/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Catalogue NumberDI0120
Device Lot NumberJUAPF372
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2016
Initial Report FDA Received Date12/15/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1